Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Shaft of penis, pee hole irritated, worried about STD - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Sexually Transmitted Diseases
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Hi! I wore pants without underwear on friday night. On Saturday I noticed that my the shaft of my penis was irritated as well as the pee hole, which is red inside and stings when I pee. I went to the doctor and got meds, in which I took bc we thought it was STD, but it hasn't worked...I think it really just got irritated from not wearing underwear and not intercourse.
Do you have any suggestions? Is there a creme I should apply?
Doctor :   How can I help you?
Doctor :   Hi
User :   hi
User :   i have an irritation on my penis
User :   it appeared on saturday after I wore some pants wiht no underwear
User :   it stings when i pee..the pee hole seems to be irritated
Doctor :   Do you have burning sensation/discomfort while passing urine?
User :   but it really just stings right when i pee
Doctor :   May I know your age?
User :   39
User :   the doctor gave me meds on monday...but i dont think its std related
Doctor :   Did you involve in an unprotected sexual intercourse recently?
User :   yes last tuesday i had unprotected sex...but no reaction from that
Doctor :   And may I know what medicines were prescribed by the doctor?
User :   then on friday i wore pants no underwear
User :   saturday this all occured
Doctor :   Ok
User :   yes...cefuroxime
Doctor :   Do you have diabetes?
User :   and
User :   no
User :   azithromycin
Doctor :   Ok
Doctor :   Ok
User :   do you recomend a creme i could use?
Doctor :   Let me explain to you.
User :   ok
Doctor :   Yes, clothings can cause irritation to the sensitive areas of the penis, however if you have discomfort/stinging sensation while passing urine,
Doctor :   a urinary tract infection needs to be ruled out.
User :   how long does this medication take to work? its been 48 hours
Doctor :   This is very esential, especially if there is a history of an unprotected sexual intercourse.
User :   i did a urine sample for my dr
Doctor :   An infective organisms transmitted via sexual intercourse can take a few days(3 days to a week) before causing the symptoms.
User :   she said she would contact me today if there was anything positive with it
User :   but no call so i assume it was negative
User :   the hole is very red and inflamed
User :   kinda sticks to so i unstick it before i pee
Doctor :   Yes, the urine test will indicate if there is an infection.
User :   nothing leaks out
Doctor :   The antibiotics can take atleast 2-3 days to control the infection.
User :   can you suggest a creme or do you think thats dangerous?
Doctor :   You need to continue with the antibiotics,
User :   ok..i took them on monday around 4pm
User :   she gave me heavy doses so i was instructed to take them all in one day
User :   all 500mg
User :   2 pills of the azithromycin
User :   and two of the other
Doctor :   Yes, continue with the pills that has been prescribed to you.
Doctor :   Check the reports of the urine tests,
User :   but i cant continue with the pills...they are done
User :   i was only prescribed enough for one day I assume bc of the strong dose
User :   hello?
Doctor :   Azithromycin pills are usually given as 500mg tablets a day for 5 days,
Doctor :   and the pills may be stopped if there are no evidence of infection in the urine.
Doctor :   Since you symptoms are persisting, I feel that you need to continue the antibiotics,
Doctor :   Report back to your doctor, who can examine you and prescribe you the antibiotics for continuation.
User :   that sounds like a plan..thanks so much for your advice
Doctor :   Do you have any other query?
Doctor :   Are you there
Doctor :   I have to close the window as you are not responding. Please chat with our doctors 24/7 for medical queries.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor